# SDR GTIA2019102874740

- Difficulty date: October 27, 2019
- Submitted: October 28, 2019
- Operation: Air carrier
- Aircraft: N676NK
- Make and model: Airbus A321-231
- Aircraft serial: 7734
- Aircraft time: 8,382 hours, 3,624 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR ASSIST REQ SERVICING-SVC L3 DOOR ASSIST BOTTLE IAW AMM 52-22-00 OPS CHECK GOOD LEAK CHECK GOOD
